# SDR SWAA2021072928773

- Difficulty date: February 5, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 26,169 hours, 11,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT CARGO THRESHOLD WEB NUTPLATE HOLES HAVE CORROSION FROM STA 795-847 / REMOVED AND REPLACED THRESHOLD WEB PN # 146A8123U25 PER SRM 51-40-02. (SA-M 326 # A1164538 ATTACHED)
